MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. PORTEX ENDOBRONCHIAL TUBES; TUBE, TRACHEAL/BRONCHIAL, DIFFERENTIAL VENTILATION

SMITHS MEDICAL ASD, INC. PORTEX ENDOBRONCHIAL TUBES; TUBE, TRACHEAL/BRONCHIAL, DIFFERENTIAL VENTILATION
Model Number 198-37L
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other, other text: investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that upon opening, there was a "lack of accessories".Connector part was not included.No patient injury or clinical affects was reported.
 
Additional Manufacturer Narrative
Device evaluated by manufacturer and h6.Evaluation codes: updated.Email is: regulatory.Responses@icumed.Com.One device sample was received in used condition with the original packaging opened.Two photos were included for evaluation; photos showed the complaint sample.It was reported that the packaging was missing a connector but did not specify what type of connector was missing.The customer returned a used sample with open packaging without any of the product accessories.Per visual inspection, only the endobronchial tube was identified.The complaint was confirmed.No other analysis was performed.The root cause could not be identified.A device history record (dhr) review reported no discrepancies or non-conformances during the manufacturing of the reported lot number.Based on the analysis performed, the reported missing/incorrect component was confirmed.The sample was returned used and opened from the package, the complete product was not returned and all the accessories (connectors) of the product were identified as missing, that is why it could not be determined which connector was missing, the customer did not specify which connector was missing in the packaging, the root cause cannot be associated with the manufacturing process since the failure reported could not be reproduced using the tools from the assembly process.
 
Additional Manufacturer Narrative
Udi related data quality updates only.

Brand Name
PORTEX ENDOBRONCHIAL TUBES
Common Device Name
TUBE, TRACHEAL/BRONCHIAL, DIFFERENTIAL VENTILATION
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer (Section G)
NULL
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key18187700
Report Number3012307300-2023-10707
Device Sequence Number6503864
Product Code CBI
UDI-Device Identifier15019315058622
UDI-Public(01)15019315058622(11)221013(17)250921(10)4325769
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K953483
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/21/2025
Device Model Number198-37L
Device Catalogue Number198-37L---802
Device Lot Number4325769
Was Device Available for Evaluation? No
Date Returned to Manufacturer11/06/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/02/2023
Supplement Date Received by Manufacturer01/23/2024
Not provided
Initial Report FDA Received Date11/21/2023
Supplement Report FDA Received Date02/22/2024
08/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/13/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown